# SDR IPXA2025111453333

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,580 hours, 14,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN,  SUPERNUMERARY EMERGENCY LIGHT WILL NOT TEST REF PS-1 STEP 24. EMERGENCY LIGHTS OPS CK. OK REVERSED DMP. T/S PER TSM 33-51-00 FIG 106, FOUND CONNECTOR ON P/B SW (25WL) INSTALLED UPSIDE DOWN. INSTALLED SWITCH REF ASM 33-51-00, OPS CK OK. DEFERRAL CLEARED, PLACARD REMOVED.
